# SDR WX0A2020022073474

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 43,676 hours, 32,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 198459
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST GOT A BAT/ EPSU 13WL AFT L MSG. / REPLACED EPSU BATTERY ON EPSU"
